Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2023 year

Upper bounds on the length function for covering codes with covering radius R and codimension tR+1, Advances in Mathematics of Communications, vol. 17, No. 1, February 2023, pp. 98-18, doi: 10.3934/amc.2021074

Go to publication

Authors: Davydov A., Marcugini S., Pambianco F.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2023
About  |  Contacts  |  The old version of this site